| Model Number |
AUX400T15C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cancer (3262); Solid Tumour (4552)
| Date of Event |
07/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop tumors, thyroid cancer, and leukemia.The reported information states the patient had thyroid surgery, has begun chemotherapy, and was prescribed temoxafin.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously reported an allegation of an issue related to sound abatement foam and became degraded and caused the patient to develop tumors, thyroid cancer, and leukemia.The reported information states the patient had thyroid surgery, has begun chemotherapy, and was prescribed temoxafin.The medical intervention that the patient received in response to the event is currently unknown.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section h6 updated in this report.